# SDR 08FDEA01708

- Difficulty date: May 1, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N309FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48298
- Aircraft time: 53,420 hours, 17,154 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60449818
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT SEAT TRACK HAS GOUGED AREAS AT FS 1501-1531 LBL 8.  REPLACED SEAT TRACK IAW SRM 53-70-00 FIG 1 VOL 1 SEAT TRACK.  FABRICATED ON TRAVELER T8/737384.  SPLICES FABRICATED ON TRAVELER T8/737385, F/S 1501-1531 LBL 8.
